In this paper we characterize, in terms of their conjugacy classes, linear groups G such that G/ ζk(G) belongs to a certain group class X for several natural choices of X. Moreover, a description is given of linear groups with restrictions on layers.

Linear Groups with Restricted Conjugacy Classes / de Giovanni, F.; Trombetti, M.; Wehrfritz, B. A. F.. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - 71:1(2022), pp. 179-188. [10.1007/s11587-021-00607-y]

Linear Groups with Restricted Conjugacy Classes

de Giovanni F.
;
Trombetti M.;
2022

Abstract

In this paper we characterize, in terms of their conjugacy classes, linear groups G such that G/ ζk(G) belongs to a certain group class X for several natural choices of X. Moreover, a description is given of linear groups with restrictions on layers.
2022
Linear Groups with Restricted Conjugacy Classes / de Giovanni, F.; Trombetti, M.; Wehrfritz, B. A. F.. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - 71:1(2022), pp. 179-188. [10.1007/s11587-021-00607-y]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/889682
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact